# SDR A6WA201240256

- Difficulty date: January 21, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Debonded
- Location: Nac Heat Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL HEAT SHIELD HAS AREAS AND DEBONDED.  FABRICATED AND INSTALLED RETAINER STRIP ON LT LOWER CORE COWL HEAT SHIELD IAW CMM 71-12-01.
